# SDR SWAA114785

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,370 hours, 58,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 6555885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND WEB CORRODED BETWEEN BS 767 TO BS 787, STR 17L.  REMOVED AND REPLACED WEB PER SRM AND DWG.
